# SDR REXA201100194

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 20,270 hours, 17,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT YQB THE SUBJECT AIRCRAFT WAS STRUCK BY GROUND EQUIPMENT CAUSING DAMAGE TO THE FUSELAGE SKIN AT FS 682 JUST ABOVE S-19R AND THE UNDERLYING FRAME CLIP LOCATED BETWEEN S-18R AND S-19R.  THE PUNCTURE AND DENT MEASURE 3 X 2 INCHES.  REPAIRED IAW STS EA 9-2011-068.
